# SDR MEX2002273

- Difficulty date: August 22, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Engine: Pwa JT8D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 239 - GDL-MEX - DURING OVERNIGHT PERFORMED BORESCOPE INSPECTION ON NR 2 ENGINE.  DURING INSPECTION DAMAGE ON BLADES WAS DETECTED TO BE OUT OF LIMITS AND WAS NECESSARY TO CHANGE THE ENGINE NR 2.  (M)
